Odd khovanov homology

Research output: Contribution to journalArticlepeer-review

50 Scopus citations


We describe an invariant of links in S3 which is closely related to Khovanov's Jones polynomial homology. Our construction replaces the symmetric algebra appearing in Khovanov's definition with an exterior algebra. The two invariants have the same reduction modulo 2, but differ over Q. There is a reduced version which is a link invariant whose graded Euler characteristic is the normalized Jones polynomial.

Original languageEnglish (US)
Pages (from-to)1465-1488
Number of pages24
JournalAlgebraic and Geometric Topology
Issue number3
StatePublished - Apr 30 2013

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


  • Homology
  • Khovanov
  • Knot
  • Link


Dive into the research topics of 'Odd khovanov homology'. Together they form a unique fingerprint.

Cite this